# SDR DALA2023081406620

- Difficulty date: August 10, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DRAG BRACE AS FOLLOW: HOLE #1 CORROSION ON SKIN AND FITTING BTW 7 TO 8 O CLOCK POSITION; HOLE #2 CORROSION ON SKIN AND FITTING ON 1 O CLOCK POSITION. AND SCRATCHES ON FITTING AT 8 O CLOCK POSITION; HOLE #3 CORROSIONON SKIN AND FITTING AT 4 AND 10 O CLOCK POSITION, AND SCRATCHES ON FITTING AT 1 O CLOCK POSITION; HOLE #4 CORROSION ON SKIN AND FITTING AT 11 O CLOCK POSITION; HOLE #5 CORROSION ON SKIN AND FITTING AT 1 O CLOCK POSITION; HOLE #6 CORROSION ON SKIN AND FITTING AT 3 O CLOCK POSITION; HOLE #8 CORROSION ON SKIN AND FITTING AT 12 O CLOCK POSITION AND HOLE #10 CORROSION ON SKIN AND FITTING AT 9 O CLOCK POSITION IN REF. CARD 5720-01100-04A JOB # 067-0001 STEP 14 C. CORRECITIVE ACTION: SUMMARY OF NRC 00465: HOLES #1, #2, #3, #4, #5, #6, #8 AND #10 WERE REPAIRED PER ER/A 591586-14AD REV. A SECTION VI. (2910344)
